Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4356
Title: Singular behavior of the Dirichlet problem in Hölder spaces of the solutions to the Dirichlet problem in a cone
Authors: Najmi, Mohamed
Labbas, Rabah
Moussaoui, Mohand
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Rabah Labbas, "Mohand Moussaoui and Mohamed Najmi Singular behavior of the Dirichlet problem in Hölder spaces of the solutions to the Dirichlet problem in a cone", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999), pp. 155-179.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999)
Abstract: In the present study we consider the solution of the Dirichlet problem in conical domain. For general elliptic problems in non Hilbertian Sobolev spaces built on $L^{p},1<p<\infty$ the theory of sums of operators developed by Dore-Venni $\left[8\right]$ provides an optimal result. Holder spaces, as opposed to LP spaces, are not UMD. Using the results of Da Prato-Grisvard $\left[6\right]$ and Labbas $\left[14\right]$ we cope with the singular behaviour of the solution in the framework of H$\ddot{\textrm{o}}$lder and little H$\ddot{\textrm{o}}$lder spaces.
URI: http://hdl.handle.net/10077/4356
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1999)

Files in This Item:
File Description SizeFormat
LabbasMoussaouiNajmiRendMat30.pdf315.55 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

888
checked on Nov 15, 2018

Download(s)

440
checked on Nov 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.